# SDR BAQA081182

- Difficulty date: October 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N117LG
- Make and model: Bolkms BK117A3
- Aircraft serial: 7032
- Aircraft time: 6,896 hours
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Part number: 23032022
- Part serial: 22682
- Condition: Corroded
- Location: Starter Gen
- Part time: 292 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMUTATOR PITTED.  MAKES LOUD RAPPING NOISE WHEN OPERATED. INSTALLED WITH SERVICEABLE UNIT.
